Volume 4, Number 1 (March 2005)                   JIRSS 2005, 4(1): 21-34 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ahsanullah M. Record Range of Uniform Distribution. JIRSS. 2005; 4 (1) :21-34
URL: http://jirss.irstat.ir/article-1-123-en.html

Abstract:   (5536 Views)
We consider a sequence of independent and identicaly distributed (iid) random variables with absolutely continuous distribution function F(x) and probability density function (pdf) f(x). Let Rnl be the largest observation after observing nth record and R(ns) be the smallest observation after observing the nth record. Then we say Wnr = Rnl− R(ns), n > 1, as the nth record range. We will consider some distributional properties of Wnr when f(x) = 1.
Full-Text [PDF 155 kb]   (1697 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society